# SDR 05FDEA00328

- Difficulty date: March 2, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: ASL0046
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE INBOARD CORE CORE COWL UPPER SEAL IS CHAFFED.  FOUND CORE COWL LONGERON CHAFED WHILE REMOVING CHAFE STRIP.  REPAIRED LONGERON IAW FEDEX EA 8- 5410-83991, NACELLES/PYLON- NUMBER 3 ENGINE INBOARD CORE COWL UPPER LONGERON.  REPAIR, REMOVED AND REPLACED CHAFE STRIP IAW DC10-10 SRM 51-21-01 VOL II.  REFERENCE NON-ROUTINE N00436.
